MathSciNet Relay Station
MathSciNet bibliographic data
MR2195834 (2006i:49060) 49Q05 (01A50 01A55 33-03 33C75 33E05 41A63)
Tee, Garry J. Surface area and capacity of ellipsoids in $n$ dimensions. New Zealand J. Math. 34 (2005), no. 2, 165–198.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement